按条件检索“190”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. The zero distribution and uniqueness of difference-differential polynomials SCOPUS SCIE

作者:Liu, Kai; Liu, Xin-Ling; Yang, Lian-Zhong

作者机构:[Liu, Kai; Liu, Xin-Ling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.109,Issue.2,137-152

资源类型:期刊论文

WOS:000325444000003

2. Contractible configurations on 3-flows in graphs satisfying the Fan-condition SCOPUS SCIE

作者:Yan, Jin

作者机构:[Yan, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2013,Vol.34,Issue.5,892-904

WOS被引数:3

资源类型:期刊论文

WOS:000315936500010

3. Finite Unions of D-Spaces and Applications of Nearly Good Relation SCOPUS SCIE

作者:Zhang, Xin; Guo, Hongfeng; Xu, Yuming

作者机构:[Zhang, Xin; Guo, Hongfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Xu, Yuming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000318722900001

4. Equitable vertex arboricity of graphs SCOPUS SCIE

作者:Wu, J.-L.;Zhang, X.;Li, H.

作者机构:[Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, X] Department of Mathematics, Xidian University, Xi'an 710071, China;[ Li, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.23,2696-2701

WOS被引数:10

资源类型:期刊论文

WOS:000326133900004

5. Properties of some difference polynomials SCOPUS SCIE

作者:Liu, Y.;Yi, H.-X.

作者机构:[Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China, Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P. O. Box 111, Joensuu FI-80101, Finland;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,29-33

资源类型:期刊论文

WOS:000319482700003

6. Properties of meromorphic solutions of Painleve III difference equations SCIE

作者:Zhang, Jilong; Yi, Hongxun

作者机构:[Zhang, Jilong] Beihang Univ, LMIB, Beijing 100191, Peoples R China.; [Zhang, Jilong] Beihang Univ, Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:4

资源类型:期刊论文

WOS:000325109100001

7. The Linear Arboricity of Planar Graphs without 5-, 6-Cycles with Chords SCOPUS SCIE

作者:Chen, H.;Tan, X.;Wu, J.;Li, G.

作者机构:[Chen, H] School of Science, Shanghai Institute of Technology, Shanghai, 201418, China;[ Tan, X] School of Statistics and Mathematics, Shandong University of Finance, Jinan, 250014 Shandong, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.3,373-385

WOS被引数:2

资源类型:期刊论文

WOS:000318875700007

8. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

9. Total colorings of planar graphs with maximum degree 8 and without 5-cycles with two chords EI SCOPUS SCIE

作者:Chang, Jian; Wang, Hui-Juan; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Inst Math Sci, Hohhot 010022, Peoples R China.; [Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2013,Vol.476,16-23

WOS被引数:11

资源类型:期刊论文

WOS:000315553500002

10. Value distribution of difference and q-difference polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:2

资源类型:期刊论文

WOS:000318813400001

11. Stochastic optimal control problems under G-expectation EI SCOPUS SCIE

作者:Defei Zhang

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2013,Vol.34,Issue.1,96-110

WOS被引数:4

资源类型:期刊论文

WOS:000313728900007

12. Sublinear Expectation Nonlinear Regression for the Financial Risk Measurement and Management SCOPUS SCIE

作者:Song, Yunquan; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Yunquan] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

WOS被引数:1

资源类型:期刊论文

WOS:000329748300001

13. The ternary Goldbach-Vinogradov theorem with almost equal primes from the Beatty sequence SCOPUS SCIE

作者:Lü, G.;Sun, H.

作者机构:[Lü, G] Department of Mathematics, Shandong University, Jinan Shandong, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University at Weihai, Weihai Shandong, 264209, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2013,Vol.30,Issue.2,153-161

WOS被引数:2

资源类型:期刊论文

WOS:000316364700001

14. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

15. Neighborhood Unions for the Existence of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Y.;Li, G.;Yan, J.

作者机构:[Gao, Y] School of Mathematics and Computer Science, Ningxia University, Ningxia, 750021, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.5,1337-1345

WOS被引数:2

资源类型:期刊论文

WOS:000323374100015

16. Mean-field backward stochastic volterra integral equations SCOPUS SCIE

作者:Shi, Y.;Wang, T.;Yong, J.

作者机构:[Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, T] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250100, China;[ Yong, J] Department of Mathematics, University of Central Florida, Orlando, FL 32816, United States

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2013,Vol.18,Issue.7,1929-1967

WOS被引数:7

资源类型:期刊论文

WOS:000319859800011

17. Expanded Mixed Finite Element Method for the Two-Dimensional Sobolev Equation SCOPUS SCIE

作者:Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng

作者机构:[Zhao, Qing-Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000321755900001

18. ON THE PATHWISE UNIQUENESS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH NON-LIPSCHITZ COEFFICIENTS SCOPUS SCIE

作者:DEFEI ZHANG;PING HE

作者机构:[Zhang, D] Department of Mathematics, Honghe University, Mengzi 661199, China, Department of Mathematics, Shandong University, Jinan 250100, China;[ He, P] Department of Mathematics, Honghe University, Mengzi 661199, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.5,1739-1746

资源类型:期刊论文

WOS:000326264000018

19. RESEARCH PAPER UNIQUE POSITIVE SOLUTION FOR A FRACTIONAL BOUNDARY VALUE PROBLEM SCOPUS SCIE

作者:Keyu Zhang;Jiafa Xu

作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan 250013, Shandong, China;[ Xu, J] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Fractional Calculus and Applied Analysis,FRACTIONAL CALCULUS AND APPLIED ANALYSIS,2013,Vol.16,Issue.4,937-948

WOS被引数:6

资源类型:期刊论文

WOS:000326635600011

20. A Bombieri-type theorem for exponential sums SCOPUS SCIE

作者:Yao, Wei Li

作者机构:[Yao, Wei Li] Shanghai Univ, Dept Math, Coll Sci, Shanghai 200444, Peoples R China.; [Yao, Wei Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2013,Vol.29,Issue.10,1997-2012

WOS被引数:1

资源类型:期刊论文

WOS:000324108300014

共 10 页, 190 条记录

TOP